# SDR ASOA2015041012584

- Difficulty date: April 6, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 33,722 hours, 30,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR STICKING AND VERY HARD TO OPEN AND CLOSE.  CLEANED TRASH OUT OF PASSENGER DOOR TRACK & CLEANED PASSENGER DOOR SEAL.  OPS CHECK GOOD IAW AMM 52-11-00.
